| Model Number |
VNMC3131C90TU |
| Medical Device Problem Codes |
Fracture (1260); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A valiant navion stent graft was implanted for the endovascular treatment of a thoracic dissection.It was reported approximately 2 years post the index procedure core lab review of ct imaging( 2 years post the index procedure) identified an unknown type endoleak and multiple stent fractures.The cause of the endoleak and fractures are undetermined.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
B5; additional information received: core lab review of ct imaging from about 2 years post the index procedure identified the unknown endoleak and 10 new stent fractures on stent rings 2, 3, 4 and 5.The device was noted to be implanted upside down, so that stent ring 5 is most proximal.Stent ring displacement was noted as non evaluable due to the fractures.No stent ring enlargement was observed the imaging was and na for aortic enlargement.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
B5; additional information recieved ; it was reported the endoleak is a likely ib endoleak.For a cause of the endoleak and fractures, the physician stated that as the procedure consisted of a frozen elephant trunk requiring sutures through the proximal endograft to the arch replacement graft that this could have destabilized the endograft.It was reported prior to the tevar , the patient had presented to er with 3 days of chest pain and right upper extremity numbness.The patient had underwent a ct scan the night prior to admission, which was negative for pulmonary embolism and the patient was sent home.When the patient re-presented, he was then found to have to have a type 1, stanford type a aortic dissection.The patient then underwent emergent repair which consisted of aortic valve repair (resuspension and ring annuloplasty ), aortic root repair, ascending aortic replacement , total aortic arch replacement with reimplantation of head vessels , frozen elephant trunk the tevar utilizing the valiant navion stent graft.Also during the procedure, the patient had moderate hypothermic circulatory arrest with antegrade cerebral perfusion and cerebral oximetry and a ultrasound-guided percutaneous left common femoral arterial monitoring line.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative